Skip to content
Unable to ejaculate
An_248367 posted:
My husband is on Lisinopril 10 mg and since he has been on it he is unable to ejaculate. He can get an erection but just cant ejaculate. Someone please help. I am open for suggestions
LL123 responded:
My fiance is now going through the same thing. I feel so badly for him. He is also taking Lisinopril along with a few other medications. I guess we know which one is the culprit.
Anon_320 responded:
There are quite a few blood pressure medications to choose from, so asking to try a different one would be completely reasonable.

Helpful Tips

I have been taking lisinopril for 5 years but recently in the last 3 months I have an unexplained rash on my arms that does not go away. I ... More
Was this Helpful?
0 of 0 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit the Duke Health General and Consultative Heart Care Center